| Model Number |
PCF-HQ190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In addition to the phenomena identified in b5, the following phenomena were also identified during evaluation: the forceps elevator had a crack, the scope cylinder has no color, the plug unit has a scratch, due to the wear of the angle wire bending angle in left direction does not meet the standard value, the plastic distal end-cover has a chip, the objective lens has a scratch, the light guide lens has a scratch, the connecting tube has a scratch, and due to clogging of the jet ube in the control unit water can't be supplied.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus, the flex video scope blue ring protector had a loose handle.The issue was found during an unknown event.The device was returned for evaluation.During the device evaluation, foreign material in the jet tube was found.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material was unable to be identified and deviation from instruction for use (ifu) are unknown.Furthermore, physical damage at the material residue point was not confirmed.Therefore, the root cause of the reported event is unable to be determined.The event can be detected and prevented by following the ifu sections: the detection method is described in the instruction manual gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Prevention measures are described in the instruction manual gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.